Journal of Nonlinear Mathematical Physics

Volume 9, Issue 4, November 2001, Pages 517 - 529

Tau Functions Associated to Pseudodifferential Operators of Several Variables

Authors
Min Ho LEE
Corresponding Author
Min Ho LEE
Available online November 2001.
DOI
https://doi.org/10.2991/jnmp.2002.9.4.10How to use a DOI?
Keywords
Abstract
Pseudodifferential operators of several variables are formal Laurent series in the formal inverses of 1, . . . , n with i = d/dxi for 1 i n. As in the single variable case, Lax equations can be constructed using such pseudodifferential operators, whose solutions can be provided by Baker functions. We extend the usual notion of tau functions to the case of pseudodifferential operators of several variables so that each Baker function can be expressed in terms of the corresponding tau function.
Copyright
© The authors.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
9 - 4
Pages
517 - 529
Publication Date
2001/11
ISSN
1402-9251
DOI
https://doi.org/10.2991/jnmp.2002.9.4.10How to use a DOI?
Copyright
© The authors.
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Min Ho Lee
PY  - 2001/11
DA  - 2001/11
TI  - Tau Functions Associated to Pseudodifferential Operators of Several Variables
JO  - Journal of Nonlinear Mathematical Physics
SP  - 517
EP  - 529
VL  - 9
IS  - 4
SN  - 1402-9251
UR  - https://doi.org/10.2991/jnmp.2002.9.4.10
DO  - https://doi.org/10.2991/jnmp.2002.9.4.10
ID  - LEE2001/11
ER  -